# SDR UIEA200700109

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 93,958 hours, 19,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: R4 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R4 DOOR CUTOUT UPPER FORWARD REVEAL CRACKED: CRACK WAS STOPPED DRILLED AND DOUBLER ADDED AS PER BOEING MESSAGE 1-294125025-3 AND 8100-9.
